Epileptic Seizure Following IV Tramadol in a Patient with Mental Retardation and Cerebellar Ataxia
Version of Record online: 4 APR 2011
Wiley Periodicals, Inc.
Volume 12, Issue 5, pages 833–836, May 2011
How to Cite
Yarkan Uysal, H., Bilimgut, B., Dikmen, B., Inan, N., Ülger, G. and Eruyar, S. (2011), Epileptic Seizure Following IV Tramadol in a Patient with Mental Retardation and Cerebellar Ataxia. Pain Medicine, 12: 833–836. doi: 10.1111/j.1526-4637.2011.01079.x
- Issue online: 12 MAY 2011
- Version of Record online: 4 APR 2011
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!